# SDR HEEA955145

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell
- Aircraft serial: 23009
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066030640001
- Condition: Defective
- Location: Cockpit
- Part time: 2,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER JUMPS FROM 10K READING BACK TO 9K (ENCODER IS BAD)
